# SDR DL76G070699

- Difficulty date: June 7, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 70,011 hours, 15,834 cycles
- Engine: Ge CF680C2B6
- Engine time: 45,452 hours, 10,680 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Nr 2
- Part time: 45,452 hours, 10,680 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

R ENGINE WOULD NOT START.  R ENG FUEL VLV LIGHT ON PEDESTAL ILLUM.  RTB, CYCLED VALVE RAN RT ENG.  CHKS GOOD.
